# SDR FDEA201404240834

- Difficulty date: April 24, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 70,942 hours, 13,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: ARC050213
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD FWD HINGE ACTUATOR MOUNT OUT OF LIMITS AFTER BUSHING REMOVAL IAW CMM 57-44-08 REVISION 78.  BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-08 REVISION 78 AND EA 1-5750-T0307631 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 121.
